# SDR FDEA201801240207

- Difficulty date: January 24, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 81,110 hours, 19,374 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP,  INBD TRAILING EDGE UPPER SURFACE, FOUND DELAMINATED ABOUT 7  X 10 INCHES.    REPAIRED IAW SRM 57-50-80-2R, REPAIR 1, PARA 4A 1A.
